paula; NOT A LOT WE CAN DO HERE TO HELP YOU. WHAT YOU REALLY NEED TO DO IS GO TO An EAR NOSE AND THROAT DOCTOR AND HAVE THEM CHECK YOUR EARS. IT IS HARD TO TELL BUT THIS IS MORE COMMON THAN YOU THINK. BUT I CAN'T STRESS ENOUGH THE SOONER YOU GET IN THE BETTER YOU DON'T WANT IT TO GET ANY WORSE MAYBE CALL YOUR REGULAR DOCTOR AND ASK IF THAT IS WHAT THEY WOULD SAY FOR YOU TO DO AND IF SO HAVE THEM GET YOU ONE OF THESE DOCTORS. BEST OF LUCK AND YOU SHOULD BE FEELING BETTER VERY SOON. CHUCK1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Posted 19 Sep 2010 • 2 answers
Posted 29 Mar 2011 • 1 answer
Posted 27 Mar 2013 • 5 answers
I have very loud cricket sounds in both ears after treatment with cisplatin. Will this ever stop or?
Posted 19 Sep 2015 • 1 answer
Posted 11 Apr 2017 • 4 answers